MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ENFIT¿ LOPEZ VALVE, NON-STERILE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ENFIT¿ LOPEZ VALVE, NON-STERILE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Catalog Number M9000-EF
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
A reported incident involved an enfit lopez valve, non-sterile the replacement that was sent to the customer was leaking.There was no reported patient involvement with no harm.

Brand Name
ENFIT¿ LOPEZ VALVE, NON-STERILE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25832020
Report Number9617594-2026-00850
Device Sequence Number16048229
Product Code KNT
UDI-Device Identifier00887709078536
UDI-Public(01)00887709078536(17)310401(10)14921399
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K915171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM9000-EF
Device Lot Number14921399
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown